Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis. From Hindawi Bibliographic data for series maintained by Mohamed Abdelhakeem (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2025, month 3, 2025
- The Role of Generalized β−J Contraction Mappings in Neutrosophic Metric Spaces and Its Applications pp. 1-18

- M. Pandiselvi, M. Jeyaraman and Rahul Shukla
- A Higher Order Nonresonant p-Laplacian Boundary Value Problem on an Unbounded Domain pp. 1-8

- S. A. Iyase and O. F. Imaga
Volume 2025, month 2, 2025
- Common Fixed Point Results on b-Metric Spaces for Generalized Rational Type ϑ,ψ,φ-Weakly Contractive Mappings With Applications pp. 1-22

- Albray Gebremariam Kalo, Kidane Koyas Tola and Haider Ebrahim Yesuf
- On Shape Optimization Theory With Fractional p-Laplacian Operators pp. 1-12

- Malick Fall, Alassane Sy, Ibrahima Faye and Diaraf Seck
Volume 2025, month 1, 2025
- Singular Integral Equations of Convolution Type With Carleman Shift pp. 1-8

- A. S. Nagdy, Kh. M. Hashem, H. E. H. Ebrahim and Mohammad Safi Ullah
Volume 2024, month 12, 2024
- Viscosity Approximation for Split Equality Generalized Mixed Equilibrium Problems With Semigroups of Nonexpansive Mappings pp. 1-13

- Prashant Patel, Rahul Shukla and Alberto Fiorenza
- Bifurcation in a G0 Model of Hematological Stem Cells With Delay pp. 1-15

- Ma Suqi, S. J. Hogan and Mohammad Safi Ullah
Volume 2024, month 11, 2024
- Solutions of Bessel’s Differential Equations by Variable Change Method pp. 1-11

- Beyalfew Anley, Daba Meshesha Gusu, Tolosa Nigussie and Jaume Giné
- Optimal Intervention Strategies on TB Epidemiology in a Prison Population pp. 1-8

- Sibaliwe Maku Vyambwera, Peter Witbooi and Victor Kovtunenko
- On an Euler–Abel Type Transform of Trigonometric Series pp. 1-6

- N. Sh. Berisha, F. M. Berisha, M. Sadiku and Jaume Giné
Volume 2024, month 10, 2024
- Double-Scale Expansions for a Logarithmic Type Solution to a q-Analog of a Singular Initial Value Problem pp. 1-47

- Stéphane Malek and Rosanna Manzo
Volume 2024, month 9, 2024
- Solutions of Inhomogeneous Multiplicatively Advanced ODEs and PDEs with a q-Fredholm Theory and Applications to a q-Advanced Schrödinger Equation pp. 1-43

- David W. Pravica, Njinasoa Randriampiry, Michael J. Spurr and Paul Eloe
Volume 2024, month 7, 2024
- Modeling and Stability Analysis of the Dynamics of Malaria Disease Transmission with Some Control Strategies pp. 1-18

- Alemzewde Ayalew, Yezbalem Molla, Amsalu Woldegbreal and Mohammad Safi Ullah
- Approximation by q-Post-Widder Operators Based on a New Parameter pp. 1-14

- Qiu Lin and Rosanna Manzo
- Modeling and Analysis of Fasciola Hepatica Disease Transmission pp. 1-16

- Dagnaw Tantie Yihunie, Joseph Y. T. Mugisha, Dawit Melese Gebru, Haileyesus Tessema Alemneh and Alberto Fiorenza
Volume 2024, month 5, 2024
- Frequently Hypercyclic Semigroup Generated by Some Partial Differential Equations with Delay Operator pp. 1-7

- Cheng-Hung Hung and Victor Kovtunenko
- The Solvability and Explicit Solutions of Singular Integral–Differential Equations with Reflection pp. 1-7

- A. S. Nagdy, Kh. M. Hashem, H. E. H. Ebrahim and Paul Eloe
- Multiplicity of Solutions for a Class of Kirchhoff–Poisson Type Problem pp. 1-9

- Ziqi Deng, Xilin Dou and Douglas R. Anderson
Volume 2024, month 3, 2024
- Efficient Numerical Method for Solving a Quadratic Riccati Differential Equation pp. 1-11

- Wendafrash Seyid Yirga, Fasika Wondimu Gelu, Wondwosen Gebeyaw Melesse, Gemechis File Duressa and Yufeng Xu
- A Complex Dynamic of an Eco-Epidemiological Mathematical Model with Migration pp. 1-23

- Assane Savadogo, Boureima Sangaré, Wendkouni Ouedraogo and Rosanna Manzo
Volume 2024, month 2, 2024
- Mathematical Modeling of Coccidiosis Dynamics in Chickens with Some Control Strategies pp. 1-16

- Yustina A. Liana, Mary C. Swai and Alberto Fiorenza
Volume 2024, month 1, 2024
- Oscillation of Fourth-Order Nonlinear Semi-Canonical Neutral Difference Equations via Canonical Transformations pp. 1-9

- P. Ganesan, G. Palani, John R. Graef, E. Thandapani and Agacik Zafer
Volume 2023, month 12, 2023
- Generalized Enriched Nonexpansive Mappings and Their Fixed Point Theorems pp. 1-10

- Rahul Shukla, Rekha Panicker and Paul Eloe
Volume 2023, month 11, 2023
- Study of the Stability Properties for a General Shape of Damped Euler–Bernoulli Beams under Linear Boundary Conditions pp. 1-17

- Teya Kouakou Kra Isaac, Bomisso Gossrin Jean-Marc, Touré Kidjegbo Augustin, Coulibaly Adama and Jozef Banas
- Control of the Cauchy System for an Elliptic Operator: The Controllability Method pp. 1-16

- Bylli André B. Guel and Victor Kovtunenko
Volume 2023, month 9, 2023
- Caputo Fractional Derivative for Analysis of COVID-19 and HIV/AIDS Transmission pp. 1-12

- Kumama Regassa Cheneke and Abd Allah Hyder
- Global Existence and Decay Rate of Smooth Solutions for Full System of Partial Differential Equations for Three-Dimensional Compressible Magnetohydrodynamic Flows pp. 1-15

- Mohamed Ahmed Abdallah, Zhong Tan and Devendra Kumar
Volume 2023, month 6, 2023
- On the E-Hyperstability of the Inhomogeneous σ-Jensen’s Functional Equation on Semigroups pp. 1-7

- M. Sirouni, S. Kabbaj and Victor Kovtunenko
Volume 2023, month 5, 2023
- On Annihilated Points and Approximate Fixed Points of General Higher-Order Nonexpansive Mappings pp. 1-10

- Joseph Frank Gordon, Abdul Hayee Shaikh, Augustine Annan, Yarhands Dissou Arthur, Emmanuel Akweittey, Benjamin Adu Obeng and Douglas R. Anderson
- Global Existence and Large Time Behavior for the 2-D Compressible Navier-Stokes Equations without Heat Conductivity pp. 1-9

- Shuofa Xiao, Haiyan Xu and Chun Gang Zhu
- On the Optimal Control of Intervention Strategies for Hepatitis B Model pp. 1-19

- Abdulfatai Atte Momoh, Abubakar Audu, Déthié Dione, Inalegwu Michael Ali and Fasma Diele
Volume 2023, month 4, 2023
- Control of the Spread of COVID-19 by the Sentinel Method and Numerical Simulation of the Studied Model Solution pp. 1-12

- Mifiamba Soma, Mamadou Ouedraogo, Kassiénou Lamien, Somdouda Sawadogo and Micah Osilike
- Fixed-Point Theorems Involving Lipschitz in the Small pp. 1-5

- Christiana Rini Indrati and Paul Eloe
- Gevrey Asymptotics for Logarithmic-Type Solutions to Singularly Perturbed Problems with Nonlocal Nonlinearities pp. 1-42

- Stéphane Malek and Ying Hu
- Investigation of Fractional Calculus for Extended Wright Hypergeometric Matrix Functions pp. 1-8

- Mohamed Niyaz, Ahmed H. Soliman, Ahmed Bakhet and A. Ghareeb
- Hybrid Fitted Numerical Scheme for Singularly Perturbed Convection-Diffusion Problem with a Small Time Lag pp. 1-15

- Mulunesh Amsalu Ayele, Awoke Andargie Tiruneh, Getachew Adamu Derese and Devendra Kumar
Volume 2023, month 1, 2023
- A Modified RBF Collocation Method for Solving the Convection-Diffusion Problems pp. 1-10

- Nissaya Chuathong and Yufeng Xu
- Fixed Point Results via Real-Valued Function Satisfying Integral Type Rational Contraction pp. 1-6

- Naveen Mani, Amit Sharma, Rahul Shukla and Jozef Banas
Volume 2022, month 12, 2022
- On the Heat and Wave Equations with the Sturm-Liouville Operator in Quantum Calculus pp. 1-8

- Serikbol Shaimardan, Lars-Erik Persson, Nariman Tokmagambetov and Douglas R. Anderson
- Coincidence Fixed-Point Theorems for p-Hybrid Contraction Mappings in Gb-Metric Space with Application pp. 1-13

- Lucas Wangwe and Paul Eloe
Volume 2022, month 11, 2022
- Modelling the Transmission Dynamics of Meningitis among High and Low-Risk People in Ghana with Cost-Effectiveness Analysis pp. 1-24

- Nicholas Kwasi-Do Ohene Opoku, Reindorf Nartey Borkor, Andrews Frimpong Adu, Hannah Nyarkoah Nyarko, Albert Doughan, Edwin Moses Appiah, Biigba Yakubu, Isabel Mensah, Samson Pandam Salifu and Victor Kovtunenko
- A Study on the Impact of Nonlinear Source Term in Black-Scholes Option Pricing Model pp. 1-6

- P. Sozhaeswari, R. Sowrirajan, K. Loganathan, Sonam Gyeltshen and Paul Eloe
- Coupling Shape Optimization and Topological Derivative for Maxwell Equations pp. 1-10

- Alassane Sy and Victor Kovtunenko
Volume 2022, month 10, 2022
- New Subclass of K-Uniformly Univalent Analytic Functions with Negative Coefficients Defined by Multiplier Transformation pp. 1-6

- Ma’moun I. Y. Alharayzeh, Firas Ghanim and Alberto Fiorenza
Volume 2022, month 9, 2022
- On the New Generalized Hahn Sequence Space hdp pp. 1-11

- Orhan Tuğ, Eberhard Malkowsky, Bipan Hazarika, Taja Yaying and Jaume Giné
- Optimal Homotopy Asymptotic Analysis of the Dynamics of Eyring-Powell Fluid due to Convection Subject to Thermal Stratification and Heat Generation Effect pp. 1-15

- Solomon Bati Kejela, Emiru Rufo Adula and Devendra Kumar
Volume 2022, month 8, 2022
- Common Best Proximity Point Theorems for Generalized Proximal Weakly Contractive Mappings in b-Metric Space pp. 1-11

- Yohannes Gebru, Yitages Negede and Alberto Fiorenza
- Asymptotics and Confluence for a Singular Nonlinear q-Difference-Differential Cauchy Problem pp. 1-48

- S. Malek and J.-C. Cortés
- Stability Results for Enriched Contraction Mappings in Convex Metric Spaces pp. 1-7

- Rekha Panicker, Rahul Shukla and Simeon Reich
- Solving Nonlinear Fractional Partial Differential Equations Using the Elzaki Transform Method and the Homotopy Perturbation Method pp. 1-9

- Mohamed. Z. Mohamed, Mohammed Yousif, Amjad E. Hamza and Sheng Zhang
- A Weak Convergence Theorem for Common Fixed Points of Two Nonlinear Mappings in Hilbert Spaces pp. 1-9

- Takanori Ibaraki, Shunsuke Kajiba, Yukio Takeuchi and Gaston Mandata N gu r Kata
Volume 2022, month 7, 2022
- Solutions of a Class of Multiplicatively Advanced Differential Equations II: Fourier Transforms pp. 1-49

- David W. Pravica, Njinasoa Randriampiry, Michael J. Spurr and Victor Kovtunenko
- On Certain Properties of a Univalent Function Associated with Beta Function pp. 1-6

- Matthew Olanrewaju Oluwayemi, Sunday Olufemi Olatunji, Temitope O. Ogunlade and Victor Kovtunenko
- On Nonsmooth Global Implicit Function Theorems for Locally Lipschitz Functions from Banach Spaces to Euclidean Spaces pp. 1-19

- Guy Degla, Cyrille Dansou, Fortuné Dohemeto and Simeon Reich
- Measure ω,c-Pseudo-Almost Periodic Functions and Lasota-Wazewska Model with Ergodic and Unbounded Oscillating Oxygen Demand pp. 1-18

- James Larrouy, Gaston M. N’Guérékata and Nasser-Eddine Tatar
- Corrigendum to “Smarandache Ruled Surfaces according to Frenet-Serret Frame of a Regular Curve in E3†pp. 1-7

- Soukaina Ouarab
Volume 2022, month 6, 2022
- Computational Technique to Study Analytical Solutions to the Fractional Modified KDV-Zakharov-Kuznetsov Equation pp. 1-9

- Mohamed A. Abdoon, Faeza Lafta Hasan, Nidal E. Taha and Devendra Kumar
- Coupled Fixed Point Theorems in Topological Spaces with Size Function Topology pp. 1-7

- Gun Sunyeekhan and A. Ghareeb
- Boundary Value Problems for Liénard-Type Equations with Quadratic Dependence on the “Velocity†pp. 1-12

- A. Kirichuka, F. Sadyrbaev and Paul Eloe
- On Solutions to a Class of Functional Differential Equations with Time-Dependent Coefficients pp. 1-10

- Muhammad Mohsin, Syed Touqeer H. Shah, Ali A. Zaidi and Wing-Sum Cheung
Volume 2022, month 5, 2022
- Projections in Moduli Spaces of the Kleinian Groups pp. 1-10

- Hala Alaqad, Jianhua Gong, Gaven Martin and Micah Osilike
- Discretization Fractional-Order Biological Model with Optimal Harvesting pp. 1-10

- Barhoom Noor S. Sh., Sadiq Al-Nassir and Simeon Reich
Volume 2022, month 4, 2022
- Numerical Solution of the Heat Transfer Equation Coupled with the Darcy Flow Using the Finite Element Method pp. 1-9

- Mohammed Hirpho and Chun Gang Zhu
- Approximation Technique for Solving Linear Volterra Integro-Differential Equations with Boundary Conditions pp. 1-14

- Mohamed E. A. Alnair, Ahmed A. Khidir and Yufeng Xu
- Maximal Injective Real W∗-Subalgebras of Tensor Products of Real W∗-Algebras pp. 1-7

- A. A. Rakhimov, Muzaffar Nurillaev, Zabidin Salleh and A. Ghareeb
- Fixed Point Results for Generalized α,ψ-Contraction Mapping in Rectangular b-Metric Spaces pp. 1-12

- Mustefa Abduletif Mamud, Kidane Koyas Tola and Douglas R. Anderson
Volume 2022, month 3, 2022
- Common Fixed Point Theorem for Multivalued Mappings Using Ternary Relation in G-Metric Space with an Application pp. 1-13

- Lucas Wangwe and Wing-Sum Cheung
- Using a Divergence Regularization Method to Solve an Ill-Posed Cauchy Problem for the Helmholtz Equation pp. 1-10

- Benedict Barnes, Anthony Y. Aidoo, Joseph Ackora-Prah and Devendra Kumar
- A Mathematical Model of the Transmission Dynamics and Control of Bovine Brucellosis in Cattle pp. 1-10

- Stephen Abagna, Baba Seidu, C. S. Bornaa and Victor Kovtunenko
- A Positive Answer on Nirenberg’s Problem on Expansive Mappings in Hilbert Spaces pp. 1-5

- Teffera M. Asfaw and Dumitru Motreanu
Volume 2022, month 2, 2022
- Preopenness Degree in RL-Fuzzy Bitopological Spaces pp. 1-8

- O. H. Khalil, K. E. El-Helow, A. Ghareeb and Victor Kovtunenko
- Strong Convergence Theorem for Finding a Common Solution of Convex Minimization and Fixed Point Problems in CAT(0) Spaces pp. 1-11

- P. V. Ndlovu, L. O. Jolaoso, Maggie Aphane and Christopher Goodrich
- Convergence of Mann and Ishikawa Iterative Processes for Some Contractions in Convex Generalized Metric Space pp. 1-11

- Youness El Kouch, Jamal Mouline and Devendra Kumar
- A New Class of Function with Finitely Many Fixed Points pp. 1-7

- Matthew O. Oluwayemi, Olubunmi A. Fadipe-Joseph and Alberto Fiorenza
Volume 2022, month 1, 2022
- On the Timelike Sweeping Surfaces and Singularities in Minkowski 3-Space E13 pp. 1-9

- Nadia Alluhaibi, Rashad A. Abdel-Baky, Monia Naghi and A. Ghareeb
- Time-like Ruled Surface in One-Parameter Hyperbolic Dual Spherical Motions pp. 1-10

- Monia F. Naghi, Rashad A. Abdel-Baky, Fatemah Mofarreh and Gueo Grantcharov
- Convex Sets and Subharmonicity of the Inverse Norm Function pp. 1-3

- Mohammad Taghi Heydari and Simeon Reich
- Uniform Convexity and Convergence of a Sequence of Sets in a Complete Geodesic Space pp. 1-11

- Yasunori Kimura, Shuta Sudo and Christopher Goodrich
| |